# SDR MWEA98634

- Difficulty date: May 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 99124515
- Condition: Corrosion
- Location: Bs 305
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON SHEAR TIE AT STATION 305 BETWEEN LONGERON 29L AND 29R.  MAINTENANCE FABRICATED AND INSTALLED SHEAR TIE.
